Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » sour taste?

 - UBBFriend: Email this page to someone!    
Author Topic: sour taste?
kick_artist
Neophyte
Member # 28575

Icon 1 posted      Profile for kick_artist     Send New Private Message       Edit/Delete Post 
My boyfriend noticed a sour taste when performing oral the other day, and it seems to be persisting. This is unusual for me, and apparently it smells different too (the taste is really sour; the smell isn't particularly pungent, just a little different). Should I be concerned? I'm into my second month of Aviane BC; might this affect "chemistry" so to speak? I know to look for irregular discharge or "bad" odor in terms of infections, but discharge is normal... just taste is terrible, and I feel like that's not good.
Posts: 18 | From: New Hampshire | Registered: Apr 2006  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Oral contraceptives (hormonal contraceptives, period) do thicken cervical mucus as part of the way they work, so it is possible for scent to change because discharge is thicker and a bit more concentrated.

But you can keep an eye out: if the scent keeps getting stronger, could well be an infection starting to brew.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
tabatha11
Neophyte
Member # 31225

Icon 1 posted      Profile for tabatha11     Send New Private Message       Edit/Delete Post 
I find that the discharge given at first rather than the turned-on kind of 'natural' lube is quite sharp and unpleasant in taste, but disappears when properly aroused. But that's just me [Razz] but I don't take pills so not sure how it would affect something like that.

Just a possibility that you aren't properly aroused at the time, as the stuff given when you are is thicker and without the sharp taste.

Posts: 29 | From: England | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
TheFerret
Neophyte
Member # 33864

Icon 1 posted      Profile for TheFerret     Send New Private Message       Edit/Delete Post 
Also have you changed soaps, detergents, lotions? Also, I don't want to question your hygiene, but on hot days, or if you had been previously making yourself sweaty, its possible that your just a little icky down there. Nothing wrong with it, its human, its warm out, it happens and you don't always think about that, but it will give a sour taste to you. Take all those into consideration. The vaginal PH balance is very delicate. Before you jump to drastic conclusions, consider the mundane ones.

--------------------
I'm naked! - Gir

Posts: 5 | From: Planet Earth (sometimes). | Registered: May 2007  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3